# SDR UPS01835140

- Difficulty date: January 30, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, COCKPIT SUBFLOOR RT O/B SIDE BETWEEN FS -50.6 & FS -38.6 CORROSION ON FINGER WEB O/B AND BELOW F/E CONTROL PANEL LOWER PULLEY BRACKET ASSY.  FABBED FINGER DOUBLERS -21 -27 -25 DOUBLERS FILLER AND -23 SPLICE IAW DAC DWG SRO 8530026.  INSTALLED FINGER DOUBLERS DUCTS, PULLEY COVERS AND GROUNDING PANELS IAW DC8 SRM 51-3-0.
